Alert archive / Louisiana / River Flood Warnings in 2017
River Flood Warning 19, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at Jan 21, 2017, 8:53 AM CST for Lafayette Parish, Saint Landry Parish, Saint Martin Parish, Louisiana. It took effect at Jan 21, 2017, 11:28 AM CST. It was in force for 55 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 21, 2017, 8:53 AM CST (14:53 UTC)
- In effect from
- Jan 21, 2017, 11:28 AM CST
- Expired
- Jan 23, 2017, 6:00 PM CST
- In force
- 55 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Lafayette Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA
The radar
The Lake Charles radar (KLCH), 122 km from the middle of the area, began a volume at 14:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Bayou Vermilion near Carencro (BVCL1). The gauge peaked at 16.67 ft at Jan 20, 2017, 9:00 AM CST.
- Action stage
- 15 ft
- Minor stage
- 17 ft
- Moderate stage
- 19.5 ft
- Major stage
- 21.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07386600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
067
WGUS44 KLCH 211453
FLWLCH
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
853 AM CST SAT JAN 21 2017
...The National Weather Service in Lake Charles has issued a flood
warning for the following rivers in Louisiana...
Calcasieu River Near Oakdale
Calcasieu River Near Oberlin
Calcasieu River Near Salt Water Barrier
Mermentau River Near Mermentau
Bayou Vermilion Near Carencro
LAC003-220453-
/O.NEW.KLCH.FL.W.0015.170123T0600Z-000000T0000Z/
/OKDL1.1.ER.170123T0600Z.170124T1200Z.000000T0000Z.NO/
853 AM CST SAT JAN 21 2017
The National Weather Service in Lake Charles has issued a
* Flood Warning for
the Calcasieu River Near Oakdale.
* From late Sunday night until further notice...or until the warning
is cancelled.
* Flood stage is 12.0 feet.
* Impact...At stages near 12.0 feet...Minor lowland flooding, mainly
forested areas along the river will occur. Park and picnic ground
off of Highway 10 begins to flood.
&&
LAT...LON 3090 9269 3088 9270 3077 9272 3077 9267 3090 9265
$$
LAC003-220453-
/O.NEW.KLCH.FL.W.0016.170123T0600Z-000000T0000Z/
/OBCL1.1.ER.170123T0600Z.170126T1800Z.000000T0000Z.NO/
853 AM CST SAT JAN 21 2017
The National Weather Service in Lake Charles has issued a
* Flood Warning for
the Calcasieu River Near Oberlin.
* From late Sunday night until further notice...or until the warning
is cancelled.
* At 8:00 AM Saturday the stage was 11.0 feet.
* Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...rise above flood stage by early Monday morning and
continue to rise to near 14.9 feet by Thursday early afternoon.
* Impact...At stages near 15.0 feet...Moderate flooding will occur
with several access roads to the river flooded.
* Impact...At stages near 13.0 feet...Minor lowland flooding near
the river will occur.
* Impact...At stages near 12.0 feet...Water begins to overflow the
banks on both sides of the river.
&&
LAT...LON 3077 9273 3071 9283 3058 9289 3058 9277 3078 9267
$$
LAC019-220453-
/O.NEW.KLCH.FL.W.0017.170121T1453Z-170124T1200Z/
/LCHL1.1.ER.170121T0740Z.170121T1000Z.170124T0000Z.NO/
853 AM CST SAT JAN 21 2017
The National Weather Service in Lake Charles has issued a
* Flood Warning for
the Calcasieu River Near Salt Water Barrier.
* Until Tuesday morning...or until the warning is cancelled.
* At 7:00 AM Saturday the stage was 3.8 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river is expected to rise to near flood stage Monday
evening.
* Impact...At stages near 5.0 feet...River Road in North Lake
Charles and Mims Road in Westlake are flooded. Extensive marshland
flooding will occur.
* Impact...At stages near 4.5 feet...Water covers portions of River
Road in north Lake Charles.
* Impact...At stages near 4.0 feet...Minor marshland flooding
occurs. Flooding also begins on River Road in north Lake Charles.
&&
LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309
$$
LAC001-053-113-220453-
/O.NEW.KLCH.FL.W.0018.170121T1453Z-170123T1800Z/
/MRML1.1.ER.170121T0900Z.170121T1800Z.170123T0600Z.NO/
853 AM CST SAT JAN 21 2017
The National Weather Service in Lake Charles has issued a
* Flood Warning for
the Mermentau River Near Mermentau.
* Until Monday afternoon...or until the warning is cancelled.
* At 8:15 AM Saturday the stage was 4.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue rising to near 4.2 feet by this
afternoon. The river will fall below flood stage early Monday
morning.
* Impact...At stages near 4.0 feet...Minor lowland flooding near the
river will occur.
&&
LAT...LON 3025 9266 3004 9276 3004 9260 3019 9254 3024 9255
$$
LAC055-097-099-220452-
/O.NEW.KLCH.FL.W.0019.170121T1728Z-170124T0000Z/
/BVCL1.1.ER.170121T1728Z.170122T0000Z.170123T1200Z.UU/
853 AM CST SAT JAN 21 2017
The National Weather Service in Lake Charles has issued a
* Flood Warning for
the Bayou Vermilion Near Carencro.
* Until Monday evening...or until the warning is cancelled.
* At 8:15 AM Saturday the stage was 16.4 feet.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...rise above flood stage by late this morning and continue
to rise to near 17.5 feet by after midnight tomorrow. the river
will fall below flood stage by Monday morning.
* Impact...At stages near 18.0 feet...Roads along Bayou Fuseilier
are impassable. These include but are not limited to Walnut and
Green roads along the St. Martin, St. Landry Parish line, as well
as Meche Road in St. Landry Parish.
&&
LAT...LON 3026 9200 3028 9193 3031 9194 3032 9189
3046 9198 3046 9201
$$1 follow-up statement
162
WGUS84 KLCH 220247
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
847 PM CST SAT JAN 21 2017
...The flood warning is cancelled for the following rivers in
Louisiana...
Bayou Vermilion Near Carencro
...The flood warning continues for the following rivers in
Louisiana...
BAYOU DES CANNES NEAR Eunice
Calcasieu River Near Oakdale
Calcasieu River Near Oberlin
Calcasieu River At Old Town Bay
Calcasieu River Near Salt Water Barrier
Mermentau River Near Mermentau
...The flood warning continues for the following rivers in
Louisiana..
Calcasieu River Near Glenmora
LAC079-221647-
/O.CON.KLCH.FL.W.0011.000000T0000Z-000000T0000Z/
/GLML1.2.ER.170120T0207Z.170122T1200Z.000000T0000Z.NO/
847 PM CST SAT JAN 21 2017
The Flood Warning continues for
The Calcasieu River Near Glenmora.
* UNTIL FURTHER NOTICE...or until the warning is cancelled.
* At 7:45 PM Saturday the stage was 16.6 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue rising to near 16.8 feet by
tomorrow morning then begin falling.
* Impact...At stages near 16.0 feet...portions of Highway 112 between
Highway 121 and Beechwood Church is subject to flooding.
* Impact...At stages near 15.0 feet...Flooding of secondary roads
near the river and its tributaries begins, including Ashmore Road.
Strothers Crossing Road near Calcasieu and Price Crossing Road near
Hineston have several feet of water over them and subject to
washouts.
&&
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275
$$
LAC003-221646-
/O.EXT.KLCH.FL.W.0015.170123T0000Z-170126T1500Z/
/OKDL1.1.ER.170123T0000Z.170123T1200Z.170125T1500Z.NO/
847 PM CST SAT JAN 21 2017
...Flood Warning extended until Thursday morning...The Flood Warning
continues for
The Calcasieu River Near Oakdale.
* FROM SUNDAY EVENING TO THURSDAY MORNING...or until the warning is
cancelled.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will rise above flood stage tomorrow evening
with a crest near 12.6 feet by early Monday morning.
* Impact...At stages near 12.0 feet...Minor lowland flooding, mainly
forested areas along the river will occur. Park and picnic ground
off of Highway 10 begins to flood.
&&
LAT...LON 3090 9269 3088 9270 3077 9272 3077 9267 3090 9265
$$
LAC003-221646-
/O.EXT.KLCH.FL.W.0016.170122T2100Z-000000T0000Z/
/OBCL1.1.ER.170122T2100Z.170125T0000Z.000000T0000Z.NO/
847 PM CST SAT JAN 21 2017
The Flood Warning continues for
The Calcasieu River Near Oberlin.
* FROM SUNDAY AFTERNOON UNTIL FURTHER NOTICE...or until the warning
is cancelled.
* At 8:00 PM Saturday the stage was 12.3 feet.
* Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...rise above flood stage by tomorrow afternoon and
continue to rise to near 14.9 feet by early Wednesday morning.
* Impact...At stages near 15.0 feet...Moderate flooding will occur
with several access roads to the river flooded.
* Impact...At stages near 13.0 feet...Minor lowland flooding near
the river will occur.
* Impact...At stages near 12.0 feet...Water begins to overflow the
banks on both sides of the river.
&&
LAT...LON 3077 9273 3071 9283 3058 9289 3058 9277 3078 9267
$$
LAC019-221646-
/O.EXT.KLCH.FL.W.0012.170123T0000Z-000000T0000Z/
/OTBL1.1.ER.170123T0000Z.170124T1200Z.000000T0000Z.NO/
847 PM CST SAT JAN 21 2017
The Flood Warning continues for
The Calcasieu River At Old Town Bay.
* FROM SUNDAY EVENING UNTIL FURTHER NOTICE...or until the warning is
cancelled.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will fluctuate between 4.0 and 4.5 feet for
the next several days.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots
along Goos Ferry Road will occur.
&&
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314
$$
LAC019-221646-
/O.EXT.KLCH.FL.W.0017.000000T0000Z-170126T1800Z/
/LCHL1.1.ER.170121T0740Z.170124T0000Z.170126T0600Z.NO/
847 PM CST SAT JAN 21 2017
...Flood Warning extended until Thursday afternoon...The Flood
Warning continues for
The Calcasieu River Near Salt Water Barrier.
* UNTIL THURSDAY AFTERNOON...or until the warning is cancelled.
* At 7:00 PM Saturday the stage was 4.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will fluctuate near flood stage for the next
several days.
* Impact...At stages near 4.5 feet...Water covers portions of River
Road in north Lake Charles.
* Impact...At stages near 4.0 feet...Minor marshland flooding
occurs. Flooding also begins on River Road in north Lake Charles.
&&
LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309
$$
LAC001-039-097-221646-
/O.EXT.KLCH.FL.W.0020.000000T0000Z-170123T1630Z/
/BDCL1.1.ER.170121T1725Z.170122T0600Z.170123T1030Z.UU/
847 PM CST SAT JAN 21 2017
...Flood Warning extended until Monday morning...The Flood Warning
continues for
The BAYOU DES CANNES NEAR Eunice.
* UNTIL MONDAY MORNING...or until the warning is cancelled.
* At 8:00 PM Saturday the stage was 16.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 16.0 feet.
* Forecast...The river will continue rising to near 16.9 feet by
tomorrow morning. The river will fall below flood stage Monday
morning.
* Impact...At stages near 16.0 feet...Minor flooding begins along
the bayou with a few structures right along the bayou threatened.
&&
LAT...LON 3057 9240 3056 9235 3019 9256 3022 9260
3045 9257
$$
LAC001-053-113-221646-
/O.EXT.KLCH.FL.W.0018.000000T0000Z-170126T0600Z/
/MRML1.1.ER.170121T0900Z.170122T1800Z.170125T1800Z.NO/
847 PM CST SAT JAN 21 2017
...Flood Warning extended until late Wednesday night...The Flood
Warning continues for
The Mermentau River Near Mermentau.
* UNTIL LATE WEDNESDAY NIGHT...or until the warning is cancelled.
* At 8:15 PM Saturday the stage was 4.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue rising to near 4.5 feet by
tomorrow evening. The river will fall below flood stage Wednesday
early afternoon.
* Impact...At stages near 4.0 feet...Minor lowland flooding near the
river will occur.
&&
LAT...LON 3025 9266 3004 9276 3004 9260 3019 9254 3024 9255
$$
LAC055-097-099-220317-
/O.CAN.KLCH.FL.W.0019.000000T0000Z-170124T0000Z/
/BVCL1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
847 PM CST SAT JAN 21 2017
The Flood Warning is cancelled for
The Bayou Vermilion Near Carencro.
* At 8:15 PM Saturday the stage was 16.6 feet.
* Flood stage is 17.0 feet.
* Forecast...The river has crested below flood stage and is
expected to continue a slow fall for the next several days.
&&
LAT...LON 3026 9200 3028 9193 3031 9194 3032 9189
3046 9198 3046 9201
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Jan 21, 5:51 AM CST, 3 hours 2 minutes earlier.
Area forecast discussion, Jan 21, 5:51 AM CST, 3 hours 2 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
551 AM CST Sat Jan 21 2017
.DISCUSSION...
12Z TAFS
&&
.AVIATION...
A line of thunderstorms that pushed across the area overnight has
nearly stalled just to the southeast of ARA. As such, VCTS to TSRA
can be expected at ARA for the next couple of hours before what is
left of the line pushes into southeast LA. Elsewhere, activity has
come to an end. Winds turned briefly northward behind the
boundary, but most sites have already veered back S or SE.
Another round of showers and thunderstorms is expected to develop
this afternoon into this evening in association with a rapidly
developing surface low and cold front. Activity is not expected to
be as widespread as this most recent event. However, scattered
thunderstorms with a few on the stronger side is anticipated.
Inserted VCTS at all sites beginning between 19 and 21Z.
Behind the front winds will turn northerly and increase
significantly as a rapidly tightening pressure gradient
surrounding the passing low influences the area. The strongest
winds will develop during the day Sunday just beyond the scope of
this forecast package.
&&
.PREV DISCUSSION... /issued 459 AM CST Sat Jan 21 2017/
DISCUSSION...
The airmass was stabilizing from west to east this morning after
a very stormy night in which high winds and large hail swept
through the area. South central Louisiana continued to see showers
and thunderstorms at this hour.
Satellite imagery showed clearing skies across southeast Texas
and southwest Louisiana. However...we also noted that low clouds
were already returning to central Texas and approaching our
southeast Texas counties this morning. Temperatures were in the
upper 50s to lowers 60s except for a pocket of lower 70s across
the morgan city area of Louisiana.
Expecting to have a decent day today with clouds remaining with us
but the rain mostly confined to the eastern areas. However...a
strong upper level trough was poised to move into Texas and
Oklahoma this evening resulting in moisture and instability
returning to our area late this afternoon into tonight. Showers
and thunderstorms are expected to develop this evening along and
ahead of the cold front tonight. Widespread Severe weather is
expected to be well east of our area...so we are expecting
general thunderstorm activity Saturday night as opposed to what we
had overnight. Keep fingers crossed that we only see isolated
severe weather if any.
As the upper level storm system shifts east on Sunday...Northwest
winds are expected to be brisk on the back side of the low. We
will probably have wind advisory conditions on Sunday. Will let
the dayshift get another look before issuing said product.
High pressure and cooler conditions will setup Sunday through
Tuesday as high pressure prevails. However...Temperatures will
trend back upward beginning Tuesday ahead of the next cold front
which is expected to bring rain chances back into the picture
Tuesday and Wednesday. High pressure will settle back in Thursday
and Friday with dry weather returning.
MARINE...
A upper level disturbance will move away from the area this
morning allowing for decreased rain chances for today. Rains will
return again tonight ahead of the next strong upper level trough
and cold front which will swing through the area by early Sunday.
Dangerously strong winds are expected to develop in the wake of
the front along with unusually high seas. A gale watch is in
effect late tonight into late sunday night.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 73 54 64 44 / 30 50 10 10
LCH 76 58 68 49 / 20 40 10 0
LFT 79 60 69 50 / 30 50 10 0
BPT 78 56 70 48 / 20 40 10 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Gale Watch from late tonight through late Sunday night for
GMZ450-452-455-470-472-475.
Dense Fog Advisory until 9 AM CST this morning for GMZ450-452-
455.
&&
AVIATION...66Hazardous weather outlook, Jan 21, 5:16 AM CST, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 516 AM CST SAT JAN 21 2017 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 221130- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 516 AM CST SAT JAN 21 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA, SOUTH CENTRAL LOUISIANA, SOUTHWEST LOUISIANA, WEST CENTRAL LOUISIANA, AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS RETURN TONIGHT AHEAD OF THE NEXT COLD FRONT. GENERAL THUNDERSTORMS ARE FORECAST AT THIS TIME FOR THE AREA. WE CANNOT RULE OUT ISOLATED SEVERE THUNDERSTORMS. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ430-432-435-450-452-455-470-472-475-221130- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 516 AM CST SAT JAN 21 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT A COLD FRONT IS EXPECTED TO MOVE INTO THE GULF WATERS SATURDAY NIGHT INTO SUNDAY. MARINER CAN EXPECT STRONG AND GUSTY WINDS LATE SATURDAY NIGHT INTO SUNDAY NIGHT...AS WELL AS UNUSUALLY HIGH SEAS AS DEEP LOW PRESSURE ADVANCES THROUGH THE LOWER MISSISSIPPI VALLEY AND INTO THE SOUTHEAST CONUS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT AND SATURDAY NIGHT.
In the hours before
Special weather statement, Jan 21, 2:53 AM CST, 6 hours before
Special Weather Statement
National Weather Service Lake Charles LA
253 AM CST SAT JAN 21 2017
LAZ033-044-045-052>054-210945-
Iberia LA-Lafayette LA-St. Landry LA-Vermilion LA-
Upper St. Martin LA-St. Mary LA-
253 AM CST SAT JAN 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN IBERIA...
SOUTHEASTERN LAFAYETTE...NORTH CENTRAL ST. MARY...NORTHEASTERN
VERMILION...ST. MARTIN AND SOUTHEASTERN ST. LANDRY PARISHES UNTIL 345
AM CST...
At 253 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Morganza to near Henderson to near Forked
Island. Movement was east at 45 mph.
Nickel size hail will be possible with these storms.
Locations impacted include...
Lafayette, New Iberia, Abbeville, Catahoula, Breaux Bridge, St.
Martinville, Jeanerette, Krotz Springs, Avery Island, Broussard,
Youngsville, Erath, Delcambre, Henderson, Maurice, Loreauville, Butte
La Rose, Lydia, Acadiana Regional Airport and Atchafalaya National
Wildlife Refuge.
LAT...LON 2987 9165 2994 9230 3032 9194 3060 9175
3056 9176 3051 9173 3050 9175 3050 9170
3044 9164 3039 9162 3036 9165 3035 9163
3026 9159 3023 9147 3020 9149 3013 9146
3011 9147 3010 9139 3006 9137 3006 9131
TIME...MOT...LOC 0853Z 270DEG 40KT 3070 9153 3027 9179 2986 9230
JonesLocal storm report, Jan 21, 8:37 AM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAKE CHARLES LA
837 AM CST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM HAIL CHINA 30.05N 94.34W
01/20/2017 E0.25 INCH JEFFERSON TX PUBLIC
0730 PM HAIL BEAUMONT 30.09N 94.14W
01/20/2017 E0.75 INCH JEFFERSON TX LAW ENFORCEMENT
REPORT FROM BEAUMONT PD.
0752 PM HAIL VIDOR 30.13N 94.00W
01/20/2017 E0.88 INCH ORANGE TX PUBLIC
0753 PM HAIL VIDOR 30.13N 94.00W
01/20/2017 E1.00 INCH ORANGE TX PUBLIC
0755 PM HAIL LAKEVIEW 30.22N 94.11W
01/20/2017 E1.00 INCH HARDIN TX PUBLIC
0805 PM TSTM WND GST BEAUMONT 30.09N 94.14W
01/20/2017 E70.00 MPH JEFFERSON TX TRAINED SPOTTER
ASSOCIATED WITH WALL CLOUD.
0814 PM HAIL ORANGE 30.10N 93.76W
01/20/2017 E1.00 INCH ORANGE TX LAW ENFORCEMENT
SD REPORTS DIME TO QUARTER SIZE HAIL.
0835 PM HAIL MAURICEVILLE 30.22N 93.87W
01/20/2017 E0.25 INCH ORANGE TX NWS EMPLOYEE
0840 PM HAIL ORANGE 30.10N 93.76W
01/20/2017 E1.75 INCH ORANGE TX PUBLIC
1045 PM HAIL OBERLIN 30.62N 92.76W
01/20/2017 E1.00 INCH ALLEN LA PUBLIC
1048 PM TSTM WND DMG 2 NNE TOPSY 30.43N 93.11W
01/20/2017 ALLEN LA LAW ENFORCEMENT
TREE DOWN ACROSS TOPSY BEL RD.NEAR TEXAS EASTERN.
1113 PM HAIL WELSH 30.24N 92.81W
01/20/2017 E1.25 INCH JEFFERSON DAVIS LA BROADCAST MEDIA
&&
13The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 8:03 PM CST | Severe Thunderstorm Warning | LCH | Beauregard | 42 min |
| Jan 20, 8:32 PM CST | Tornado Warning | LCH | Calcasieu | 28 min |
| Jan 20, 8:56 PM CST | Tornado Warning | LCH | Beauregard, Calcasieu | 21 min |
| Jan 20, 9:16 PM CST | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu | 23 min |
| Jan 20, 9:38 PM CST | Special Weather Statement | LCH | Calcasieu | 37 min |
| Jan 20, 10:05 PM CST | Tornado Warning | LCH | Allen, Beauregard | 25 min |
| Jan 20, 10:21 PM CST | Special Weather Statement | LCH | Saint Landry | 24 min |
| Jan 20, 10:26 PM CST | Severe Thunderstorm Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis | 34 min |
| Jan 20, 10:44 PM CST | Special Weather Statement | LCH | Jefferson Davis | 31 min |
| Jan 20, 10:47 PM CST | Special Weather Statement | LCH | Saint Landry | 28 min |
| Jan 20, 10:50 PM CST | Special Marine Warning | LCH | 55 min | |
| Jan 20, 10:59 PM CST | Special Weather Statement | LCH | Evangeline | 31 min |
| Jan 20, 11:05 PM CST | Severe Thunderstorm Warning | LCH | Acadia, Jefferson Davis | 25 min |
| Jan 20, 11:09 PM CST | Special Marine Warning | LCH | 66 min | |
| Jan 20, 11:10 PM CST | Tornado Warning | LCH | Avoyelles, Saint Landry | 20 min |
| Jan 20, 11:28 PM CST | Severe Thunderstorm Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis | 32 min |
| Jan 20, 11:32 PM CST | Tornado Warning | LCH | Acadia, Evangeline, Jefferson Davis, Saint Landry | 28 min |
| Jan 20, 11:35 PM CST | Areal Flood Advisory | LCH | Calcasieu | 115 min |
| Jan 20, 11:52 PM CST | Tornado Warning | LCH | Acadia, Evangeline, Saint Landry | 8 min |
| Jan 20, 11:56 PM CST | Tornado Warning | LCH | Acadia, Evangeline, Saint Landry | 19 min |
| Jan 21, 12:12 AM CST | Tornado Warning | LCH | Evangeline, Saint Landry | 33 min |
| Jan 21, 12:16 AM CST | Special Weather Statement | LCH | Avoyelles | 44 min |
| Jan 21, 12:47 AM CST | Tornado Warning | LCH | Saint Landry | 28 min |
| Jan 21, 12:53 AM CST | Severe Thunderstorm Warning | LCH | Vernon | 67 min |
| Jan 21, 1:07 AM CST | Special Weather Statement | LCH | Saint Landry | 68 min |
| Jan 21, 1:19 AM CST | Severe Thunderstorm Warning | LCH | Acadia, Evangeline, Saint Landry | 26 min |
| Jan 21, 1:34 AM CST | Severe Thunderstorm Warning | LCH | Acadia, Avoyelles, Lafayette, Saint Landry, Saint Martin | 56 min |
| Jan 21, 1:45 AM CST | Areal Flood Advisory | LCH | Saint Landry, Saint Martin | 2 hr |
| Jan 21, 2:11 AM CST | Special Weather Statement | LCH | Evangeline, Rapides | 49 min |
| Jan 21, 2:50 AM CST | Special Weather Statement | LCH | Avoyelles, Saint Landry | 40 min |
| Jan 21, 2:53 AM CST | Special Weather Statement | LCH | Saint Martin | 52 min |
| Jan 21, 3:19 AM CST | Marine Dense Fog Advisory | LCH | 6 hr | |
| Jan 21, 8:53 AM CST | River Flood Warning | LCH | Allen | 4 days |
| Jan 21, 8:53 AM CST | River Flood Warning | LCH | Allen | 7 days |
| Jan 21, 8:53 AM CST | River Flood Warning | LCH | Calcasieu | 5 days |
| Jan 21, 8:53 AM CST | River Flood Warning | LCH | Acadia, Jefferson Davis, Vermilion | 5 days |
| Jan 21, 9:26 AM CST | Gale Warning | LCH | 45 hr | |
| Jan 21, 9:26 AM CST | Small Craft Advisory | LCH | 54 hr | |
| Jan 21, 1:38 PM CST | Wind Advisory | LCH | Allen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more | 34 hr |
| Jan 21, 2:45 PM CST | River Flood Warning | LCH | Acadia, Evangeline, Saint Landry | 45 hr |
| Jan 21, 3:35 PM CST | Low Water Advisory | LCH | 18 hr |
Nearby
River Flood Warnings in Louisiana, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.